I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

still 0.0 3

User
Posted 13 Dec 2018 at 17:44

hi,just thought i would post my 6 monthly check up results 0.0 3,i had my last zoladex injection 4th april 2016 but my testesterone not recovering,its still below reference limit,i want it to recover because i am skin and bone i hate the way i look,i was only 9st to begin with and now im only 8st without testesterone,us small guys cant afford to lose it,i know i am still alive but at what cost,hands always cold,still get hot flushes,have had to resort to fillers for my face its that bad costing me a fortune,when i went to get my flu jab i took my shirt off ,i told the nurse i have lost weight,she said my god yes,i have honestly been thinking about getting a bit of testerone myself and taking a chance for quality of life,anyone else think this way.cheers.

User
Posted 13 Dec 2018 at 21:46
radar thats an impressive PSA level.

I'm not that much heavier than you and lost 5% of body weight within 6 months and it shows so have some idea how you feel. I don't see it as a big issue but GP is taking it seriously. You take your weight loss is down to low T but does your GP?

Ray

User
Posted 14 Dec 2018 at 09:20
ray,thanks i feel ok yeah will be low t,i was on testesterone therapy before i was dx with pc and i looked and felt a lot better,the way i look now i am surprised i am still walking about,i have got a gp appointment on the 24th dec,but will probably not do anything,before i was refered back to my gp i asked my urologist doctor regards testesterone and he said not a good idea in case there is some sleeping cancer cells,it is bone loss and muscle loss,i am honestly ashamed of how i look, i cant take my shirt off in front of anyone and i have to wear more clothes to make me look a bit fatter and keep warm. cheers.
User
Posted 14 Dec 2018 at 12:59
Great news on the PSA front Radar. Sorry you still have the other issues.

Ido4

User
Posted 14 Dec 2018 at 13:02
radar

We understand medics reluctance to prescribe T. So if we take it that's not the route to go down what is?

- GP consider something other than low T for weight loss?

- refer to dietician, you can discuss your PCa concerns

- If memory serves me well you have been on Omerprazone for many years. My GP was very keen to get me off it due to vitamin loss and fractures (As it happens had to go back on 40mg for atime - such is life 😀)

This has been going on for a long time so push to get it sorted

Ray

User
Posted 14 Dec 2018 at 14:11
thanks,but appetite is ok im only on 20mg of raberprazole now,i will just see how i go on with gp on the 24th dec.cheers.
User
Posted 15 Dec 2018 at 15:31

I was given an "Eat Well And Feel Stronger" Leaflet with plenty of advise to put weight on. Also Mcmillan have an excellent booklet on the same subject. 

Basically it is always use full fat milk and snack on everything all day long that the media now tells us not to have! The struggle for me is finding soft drinks that have not been reformulated to take out the sugar! My shopping habits have also changed. Can't tell you the amount of times I have picked things up, only to put them back because they do not have very many calories in them! 

Ask to see a dietician and I think you will benefit from it enormously. Also, I suspect your clothes are now ill fitting so emphasises the problem. In the short term get some smaller sized shirts etc. Looking good is sometimes half the battle in feeling good about yourself. 

Best regards

 
Forum Jump  
©2019 Prostate Cancer UK